# SDR N6WA2012070401

- Difficulty date: July 4, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 19,153 hours, 13,169 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF FOR LT EMERGENCY DOOR CAUTION.  AIRSPEED DID NOT EXCEED 50 KIAS AND DID NOT DEPLOY THRUST REVERSERS.
